# SDR CA001207024

- Difficulty date: November 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,906 hours
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485310
- Condition: Failed
- Location: Nr Engine
- Part time: 12,655 hours, 14,104 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, THE NR 1 ENGINE ROLLED BACK TO 65% TORQUE WITH NO MANUAL LIGHT. NR 1 MFC AND FUEL PUMP REPLACED WITH GROUND RUNS CARRIED OUT SERVICEABLE.
